Indian Journal of Private Psychiatry

Register      Login

VOLUME 14 , ISSUE 1 ( January-June, 2020 ) > List of Articles

CASE REPORT

Olanzapine-induced Rabbit Syndrome: A Case Report

Parijat Roy, Sagar Karia, Avinash De Sousa, Nilesh Shah

Keywords : Antipsychotics, Olanzapine, Rabbit syndrome

Citation Information : Roy P, Karia S, De Sousa A, Shah N. Olanzapine-induced Rabbit Syndrome: A Case Report. Ind J Priv Psychiatry 2020; 14 (1):43-44.

DOI: 10.5005/jp-journals-10067-0048

License: CC BY-NC 4.0

Published Online: 11-12-2020

Copyright Statement:  Copyright © 2020; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract

Rabbit syndrome is an antipsychotic-induced movement disorder associated with long-term exposure of typical antipsychotics and rarely atypical psychotics. We report the case of a 56-year-old female patient who was suffering from a bipolar mood disorder and was well maintained on olanzapine 10 mg per day. She developed rabbit syndrome 1 year after the initiation of the drug.


PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.